# SDR QMLA2025080420082

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7235
- Aircraft time: 5,208 hours, 5,208 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: 350A23040601
- Condition: Worn
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY COMPARTMENT LATCH CAME APART FROM DOOR DUE TO EXCESSIVE WEAR ON THE PIN HOLE WEAR AND PIN FALLING OUT. R+R AIRCRAFT BATTERY DOOR. OPS CHECKED GOOD. ALL MAINTENANCE COMPLETED. AIRCRAFT RELEASED TO REVENUE SERVICE. #MEC-013205
